Mathematical Research Letters

Volume 4 (1997)

Number 1


Local smoothing estimates related to the circular maximal theorem

Wilhelm Schlag and Christopher D. Sogge

pp. 1-15

Homotopy K3 surfaces and mod 2 Seiberg-Witten invariants

John W. Morgan and Zoltán Szabó

pp. 17-21

Distinguishing isospectral nilmanifolds by bundle laplacians

Carolyn Gordon, He Ouyang, and Dorothee Schueth

pp. 23-33

Distribution of resonances for spherical black holes

Antonio Sá Barreto and Maciej Zworski

pp. 103-121

Subprincipal terms in Szegö estimates

V. Guillemin and K. Okikiolu

pp. 173-179